# SDR MK7A0811084266

- Difficulty date: September 1, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N817MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4125
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 350A31201621
- Condition: Cracked
- Location: Main Rotor
- Part time: 912 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS RADIATING FROM A SINGLE SCREW BORE DURING ROUTINE INSPECTION. INSTALLED NEWLY REPAIRED AND PAINTED ASSY. FOLLOWING DOUBLER INSTALLATION AT SCREW BORE POSITIONS. THIS PART HAS HAD A HISTORY OF SIMILAR CRACK DEVELOPMENT UNTIL DOUBLERS WERE APPLIED. CURRENTLY NEW ACFT ARE DELIVERED FROM THE FACTORY WITH DOUBLER INSTALLED AT THESE SCREW BORE POSITIONS. (K)
